# SDR HEEA079731

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,104 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8704837
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SCRATCHY VOLUME CONTROL. VOLUME CONTROL DOES NOT TURN FREELY AND VOLUME AND TRANSMIT KNOB BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
